ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asymptotic behavior of radial solutions for a semi linear elliptic problem on an annulus through Morse index

Esposito, P. and Mancini, G. and Santra, Sanjiban and Srikanth, P.N. (2007) Asymptotic behavior of radial solutions for a semi linear elliptic problem on an annulus through Morse index. In: Journal of Differential Equations, 239 (1). pp. 1-15.

[img] PDF
http___projecteuclid.org_DPubS_Repository_1.0_Disseminate_view=body&id=pdf_1&handle=euclid.pdf
Restricted to Registered users only

Download (126Kb) | Request a copy

Abstract

We study the asymptotic behavior of radial solutions for a singularly perturbed semi linear elliptic Dirichlet problem on an annulus. We show that Morse index informations on such solutions provide a complete description of the blow-up behavior. As a by-product, we exhibit some sufficient conditions to guarantee that radial ground state solutions blow-up and concentrate at the inner/outer boundary of the annulus.

Item Type: Journal Article
Additional Information: Copyright © 2007 Elsevier Inc. All rights reserved.
Keywords: Blow-up analysis; Morse index; Mountain Pass theorem
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/12872

Actions (login required)

View Item View Item